標題: An efficient multipath routing for distributed computing systems with data replication
作者: Chen, DJ
Chang, PY
資訊工程學系
Department of Computer Science
關鍵字: virtual circuit;multipath routing;flow;cut
公開日期: 1-十一月-1999
摘要: In distributed computing environments, executing a program often requires the access of remote data files. An efficient data routing scheme is thus important for time-critical applications. To ensure a prior desired communication quality, we present a connection-oriented routing scheme, the multipath routing, which allows multiple routes to be established between the source and the destination. Based on the multipath routing scheme, the problem of finding a collection of routing paths for an application to minimize its data transmission time is addressed. Such a problem becomes a complex combinatorial one when the application accesses multiple replicated data sources. Since finding an optimal solution is computationally infeasible in practice, we thus propose a heuristic method to get a sub-optimal solution. (C) 1999 Elsevier Science Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/S0020-0255(99)00056-0
http://hdl.handle.net/11536/31005
ISSN: 0020-0255
DOI: 10.1016/S0020-0255(99)00056-0
期刊: INFORMATION SCIENCES
Volume: 120
Issue: 1-4
起始頁: 143
結束頁: 157
顯示於類別:期刊論文


文件中的檔案:

  1. 000084329500009.pdf